ON CONFORMAL AND QUASI-CONFORMAL CURVATURE TENSORS OF AN N(k)-QUASI EINSTEIN MANIFOLD
2
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
We consider $N(k)$-quasi Einstein manifolds satisfying the conditions $C({\xi},\;X).S=0$, $\tilde{C}({\xi},\;X).S=0$, $\bar{P}({\xi},\;X).C=0$, $P({\xi},\;X).\tilde{C}=0$ and $\bar{P}({\xi},\;X).\tilde{C}=0$ where $C$, $\tilde{C}$, $P$ and $\bar{P}$ denote the conformal curvature tensor, the quasi-conformal curvature tensor, the projective curvature tensor and the pseudo projective curvature tensor, respectively.
Abstract
We consider $N(k)$-quasi Einstein manifolds satisfying the conditions $C({\xi},\;X).S=0$, $\tilde{C}({\xi},\;X).S=0$, $\bar{P}({\xi},\;X).C=0$, $P({\xi},\;X).\tilde{C}=0$ and $\bar{P}({\xi},\;X).\tilde{C}=0$ where $C$, $\tilde{C}$, $P$ and $\bar{P}$ denote the conformal curvature tensor, the quasi-conformal curvature tensor, the projective curvature tensor and the pseudo projective curvature tensor, respectively.
참고문헌 (14)
- H. Akbar-zadeh, "Espaces de nullite de certaines operateurs geometrie des sous-varietes", C. R. Acad. Sci. Paris Ser, 274, pp.490~493 (1972)
- B. Bidabad, "On the k-nullity foliations in nsler geometry", Bulletin of the Iranian Mathematical Society
- M. C. Chaki, "On quasi Einstein manifolds", Publ. Math. Debrecen, 57(3-4), pp.297~306 (2000)
- Y. Clifton, "The k-nullity space of the curvature operator", Michigan Math. J, 17, pp.85~89 (1970)
- U. C. De, "Differential geometry of manifolds", pp.263~272 (2007), Alpha Science Interna- tional Ltd
- A. Gray, "Space of constancy of curvature operator", Proc. Amer. Math. Soc, 17, pp.897~902 (1966)
- C. Ozgur, "N(k)-quasi Einstein manifolds satisfying certain conditions", Chaos Solitons Fractals, 38(5), pp.1373~1377 (2008)
- C. Ozgur, "On N(k)-quasi Einstein manifolds satisfying certain condi- tions", Balkan J. Geom. Appl, 13(2), pp.74~79 (2008)
- C. Ozgur, "On the concircular curvature tensor of an N(k)-quasi Einstein manifold", Math. Pannon, 18(1), pp.95~100 (2007)
- B. Prasad, "A pseudo projective curvature tensor on a Riemannian manifold", Bull. Cal- cutta Math. Soc, 94(3), pp.163~166 (2002)
- S. Tanno, "Ricci curvatures of contact Riemannian manifolds", Tohoko Math. J, 40(3), pp.441~448 (1988)
- Mukut Mani Tripathi, "On $N(k)$-quasi Einstein manifolds", 대한수학회논문집, 22(3), pp.411~417 (2007), 대한수학회
- K. Yano, "Structures on Manifolds, In Series in pure mathematics, vol. 3" (1984), World Scientic Publishing Co
- K. Yano, "Riemannian manifolds admitting a conformal transformation group", J. Differential Geometry, 2, pp.161~184 (1968)
